# SDR DALA2021081704748

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 90,398 hours, 40,765 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 OUTER WINDSHIELD PANE SHATTERED AT FL 390. C/W QRH. CORRECTIVE ACTION: REMOVED AND REPLACED CAPT'S #1 WINDSHIELD IAW B757 AMM. (8008608)
